IJPAM: Volume 96, No. 4 (2014)
LINEAR SYSTEMS WITH MULTIPLE
Department of Mathematics
Chiangmai, 50290, THAILAND
Abstract. This paper addresses exponential stability problem for a class of linear systems with multiple time-varying delays. The time delay is any continuous function belonging to a given interval, in which the lower bound of delay is not restricted to zero. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new delay-dependent sufficient conditions for the exponential stability of the systems are first established in terms of LMIs.
Received: June 3, 2014
AMS Subject Classification: 15A09, 93D20, 37C75
Key Words and Phrases: exponential stability, interval multiple time-varying delays, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v96i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 529 - 538